# SDR CA100806011

- Difficulty date: July 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech E18S
- Aircraft time: 11,871 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R302
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 47517CP
- Condition: Cracked
- Location: Lt Engine
- Part time: 109 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE STARTED RUNNING ROUGH.  MX FOUND CRACKED CYLINDER ON LT ENGINE CYLINDER POSITION NR 4.
